| Model Number |
700-04-58F |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported the patient's left hip was revised.As reported: "cup spun out when patient fell post op then re fixated mal aligned." shell, liner, and head were revised.There are no allegations against the revised implants or against the original mako procedure.No further information will be released by the hospital or surgeon.